Elementary equivalence of generalized incidence rings

E. I. Bunina, A. S. Dobrokhotova-Maykova

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In this paper, we prove that if two generalized incidence rings I(P1, R1) and I(P2, R2) are elementarily equivalent, then the corresponding ordered sets (P1, R1) and (P2, R2) are elementarily equivalent.

Original languageEnglish
Pages (from-to)178-181
Number of pages4
JournalJournal of Mathematical Sciences
Issue number2
StatePublished - Jan 2010
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2010 Springer Science+Business Media, Inc.


Dive into the research topics of 'Elementary equivalence of generalized incidence rings'. Together they form a unique fingerprint.

Cite this